On the behavior of the characteristics of equations of mixed type near the line of degeneracy
Differencialʹnye uravneniâ, Tome 17 (1981) no. 11, pp. 2052-2063
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_11_a12,
author = {A. G. Kuz'min},
title = {On the behavior of the characteristics of equations of mixed type near the line of degeneracy},
journal = {Differencialʹnye uravneni\^a},
pages = {2052--2063},
year = {1981},
volume = {17},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_11_a12/}
}
A. G. Kuz'min. On the behavior of the characteristics of equations of mixed type near the line of degeneracy. Differencialʹnye uravneniâ, Tome 17 (1981) no. 11, pp. 2052-2063. http://geodesic.mathdoc.fr/item/DE_1981_17_11_a12/